MathSciNet Relay Station
MathSciNet bibliographic data
MR286753 10.32
Bundschuh, Peter Irrationalitätsmaße für $e\sp{a},\,a\not=0$ rational oder Liouville-Zahl. (German) Math. Ann. 192 1971 229–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement